# SDR W8PA970099

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON UPPER CHORD OF FLOORBEAM AT BS 294, LBL 20, WL 208.  REMOVED CORROSION, REPAIRED UPPER CHORD OF FLOORBEAM AT BS 294, LBL 20, WL 208.  (M)
